MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INGENIO; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number K172
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker was unable to be interrogated by 2 programmers.A magnet was applied in which there were no pacing spikes observed.The patient was not pacemaker dependent at the time.Additional information is being requested from the field.No adverse patient effects were reported.Additional information was received from the field representative that the device was explanted and replaced with a non boston scientific device.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The device is not expected to be returned.If additional information is received, a supplemental report will be filed at that time.

Brand Name
INGENIO
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key14032650
Report Number2124215-2022-03498
Device Sequence Number20405116
Product Code LWP
UDI-Device Identifier00802526516818
UDI-Public00802526516818
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/04/2016
Device Model NumberK172
Device Catalogue NumberK172
Device Lot Number119736
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2022
Initial Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale